# SDR AALA202402190519

- Difficulty date: February 15, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 33,113 hours, 14,217 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RED HEAT SHRINK FOR SLIDE REPLACEMENT ON GIRT BAR ASSEMBLY MISSING.  REPLACED RED HEAT SHRINK TUBING. PER AARD 25-66-00-4**(CLOSED).
